# SDR SWIA201232408

- Difficulty date: December 12, 2012
- Submitted: December 26, 2012
- Operation: Air carrier
- Aircraft: N907SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7511
- Aircraft time: 30,127 hours, 25,727 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 574 TO FS 621 LBL 27 FLOORBEAM HAS CORROSION ON OUTBOARD NUT PLATE HOLES.  (C-CHECK)  REPAIRED FLOORBEAM FROM FS 574 TO FS 621 ON LBL 27 ON OUTBOARD SIDE IAW REO.
